IJPAM: Volume 83, No. 4 (2013)


K. Teerapabolarn
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND

Abstract. In this article, we propose a generalization of Stein's identity for discrete distributions, which is an extension of the identity in Sudheesh Kumar [#!SK!#]. For applications, we give two results of the Poisson and binomial approximations via Stein's method and the two corresponding Stein's identities.

Received: November 5, 2012

AMS Subject Classification: 62E10, 62E17

Key Words and Phrases: binomial approximation, Poisson approximation, Stein's identity, Stein's method

Download paper from here.

DOI: 10.12732/ijpam.v83i4.5 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 4